Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
weeweewee

Moisturizer Question?

Recommended Posts

I started the regimen about 3 days ago and am using Dan's new moisturizer, and it stings a bit upon application. Is that supposed to happen? Its not horribly uncomfortable or anything, just curious if its a normal thing, but if its not supposed to happen i want to get a different one like Cetaphil.

Thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×